Publikationen

Quelle Autor(en)
[Fachzeitschriftenartikel]
Gröbner Bases for Fusion Products
In: Algebras and representation theory, 2022
[DOI: 10.1007/s10468-022-10179-6]
Flake, Johannes Matthias
Fourier, Ghislain Paul Thomas (Corresponding author)
Levandovskyy, Viktor
[Fachzeitschriftenartikel]
The groups G satisfying a functional equation f(xk) = xf(x) for some k ∈ G
In: Journal of group theory, 25 (6), 1055-1091, 2022
[DOI: 10.1515/jgth-2021-0158]
Bernhardt, Dominik
Boykett, Tim
Devillers, Alice
Flake, Johannes Matthias
Glasby, Stephen P. (Corresponding author)
[Fachzeitschriftenartikel]
Semisimplicity and Indecomposable Objects in Interpolating Partition Categories
In: International mathematics research notices : IMRN, rnab217, 2021
[DOI: 10.1093/imrn/rnab217]
Flake, Johannes Matthias
Maaßen, Laura (Corresponding author)
[Buchbeitrag, Fachzeitschriftenartikel]
Hopf-Hecke algebras, infinitesimal Cherednik algebras, and Dirac cohomology
In: Pure and applied mathematics quarterly PAMQ, 17 (4), 1549-1597, 2020
[DOI: 10.4310/PAMQ.2021.v17.n4.a9]
Flake, Johannes Matthias (Corresponding author)
Sahi, Siddhartha.
[Fachzeitschriftenartikel]
On the monoidal center of Deligne's category Re̲p(
In: Journal of the London Mathematical Society, 2, 1-33, 2020
[DOI: 10.1112/jlms.12403]
Flake, Johannes Matthias (Corresponding author)
Laugwitz, Robert (Corresponding author)
[Fachzeitschriftenartikel]
Barbasch-Sahi algebras and Dirac cohomology
In: Transactions of the American Mathematical Society, 2016
[DOI: 10.1090/tran/7446]
Flake, Johannes Matthias (Corresponding author)
[Preprint]
Hopf-Hecke algebras, infinitesimal Cherednik algebras and Dirac cohomology, 2016
Flake, Johannes Matthias (Corresponding author)
Sahi, Siddhartha (Corresponding author)